# SDR CALA0800349

- Difficulty date: April 21, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N19638
- Make and model: Boeing 737524
- Aircraft serial: 28899
- Aircraft time: 29,135 hours, 15,267 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 6552878U125
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR Z-ANGLE HAS SEVERAL AREAS OF CORROSION STA 951 TO 986.5+12.  CORROSION AT L-2 DOOR DETERMINED TO BE BEYOND ALLOWABLE LIMITS PER 737-500 SRM 53-60-15 FIG 101.  REMOVED AND REPLACED L-2 DOOR Z-ANGLE, REF 737-500 SRM 51-40-02.
